# SDR T652008F00000

- Difficulty date: May 22, 2008
- Submitted: July 10, 2008
- Operation: Air carrier
- Aircraft: N208JS
- Make and model: Cessna 208
- Aircraft serial: 20800400
- Engine: Pwa PT6A114A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 265102319
- Part serial: PLZ05012
- Condition: Damaged
- Location: Engine
- Part time: 575 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT CORROSION INSPECTION IT WAS NOTICED THAT THE AIR CONDITIONING CONDENSER DUCT CLAMP WAS CUTTING INTO THE ENGINE MOUNT ON THE LT TRUSS.  THE TRUSS WAS ALSO RUBBING AGAINST THE CONDENSER DUCT.  THERE ARE (4) CUTS MEASURING AS FOLLOWS: ( LENGTH 9/32- .020 DEEP) (LENGTH 9/32 - .020 DEEP) (LENGTH 7/32 - .010 DEEP) (LENGTH 9/16 - .032)  IT WAS DETERMINED THA THE CLAMP WAS CORRECTLY INSTALLED, AND THE PN ARE IAW THE CURRENT IPC.  THE CLAMP, WHEN INSTALLED ON THE ENGINE MOUNT, RUBS AGAINST THE TRUSS AND CREATES DAMAGE.  MFG WAS NOTIFIED BY E-MAIL AND RECOMMENDS USING ALUMINUM "SPEED TAPE" UNDER THE CLAMP TO REDUCE DAMAGE TO THE TRUSS.  MFG HAS NOT PROVIDED AN OFFICIAL ENGINEERING ANALYSIS, AND THE RECOMMENDATION WAS PROVIDED BY E-MAIL. THE ENGINE MOUNT ASSEMBLY WAS REPLACED.  WE WOULD LIKE TO SEE THIS CLAMP REPLACED BY A MORE SUITABLE CLAMP TO PREVENT DAMAGE TO THE ENGINE MOUNT TRUSS.  FLEET SHOULD BE NOTIFIED OF THE POSSIBLE UNSAFE CONDITION CREATED BY THE RUBBING/CUTTING BY THE CLAMP, POSSIBLY CAUSING THE FAILURE OF THE ENGINE MOUNT.  (K)
